# SDR ASAA0956394

- Difficulty date: August 11, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 7,997 hours, 2,396 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003128
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 7,997 hours, 2,396 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED AT CRUISE.  APPLIED LEFT FMC FAIL CHECKLIST.  UNABLE TO RESTORE DUAL OPERATIONS.  KNOWN SOFTWARE FAULT.  PULLED NR 1 FMCS CMPTR & MCDU C/B'S FOR 30 SECS & RESET.  OPS CHECK NR 1 FMCS GOOD.  REF MM 34 61 02/101. MCF INFORMED.
